Is anyone dealing with Hepatorenal Syndrom from liver problems?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

DrLove
Regular Member


Date Joined Sep 2014
Total Posts : 21
   Posted 9/19/2014 3:26 PM (GMT -7)   
Hi,
I have had hep c for 30 years and am usuall on Cirrhosis forums. But some of my symptom involve my kidneys. If I have too many vitamims or cold medicatio ot allergy medication, my liver gets overloaded and begins to effect my kidneys. I will drink so much water but I will hardly urinate for 3-4 days. And the toxic build up gives me the same symptoms every time:
Burning throat, burning dry glassy eyes, blurred vision, heart arrhythmia, mmyoclonus, tremors, confusion, mass water retention and shortness of breath. Does any of this sound familiar? I would really appreciate any helpful feedback.
Thanx,
Dr. Love
Plz forgive typos
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 14, 2017 10:14 AM (GMT -7)
There are a total of 2,905,352 posts in 318,857 threads.
View Active Threads


Who's Online
This forum has 158211 registered members. Please welcome our newest member, E5M.
381 Guest(s), 11 Registered Member(s) are currently online.  Details
BnotAfraid, Lapis_29, PeppermintTea, Artist Mark, Gemlin, Radi, Bull101, E5M, Maverick6981, AZ Guy, k07